Virginia, 2021Flash Flooding and Heavy Rain in Virginia, September 16 to 17, 2021
September 16 to 17, 2021 · NWS AKQ · 17 events in 2 counties and zones
Scattered thunderstorms along a frontal boundary produced heavy rain which caused flash flooding across portions of central Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms along a frontal boundary produced heavy rain which caused flash flooding across portions of central Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Sep 16, 12:59 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 16, 12:59 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
159 PM EDT Thu Sep 16 2021
.SYNOPSIS...
A cold front weakens later today across the area as low
pressure approaches from the southeast through Friday. High
pressure builds in from the northwest this weekend into early
next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 200 PM EDT Thursday...
Scattered storms have quickly increased in coverage this
afternoon along the nearly stationary front and cape gradient in
a SW to NE oriented line extending from Lunenburg, VA into
western Dorchester, MD. Additional light showers/storms have
formed near the coast in SE VA/NE NC. Temps as of 155 PM ranged
from the lower to mid 80s. Expect the main band of storms to
pivot NW through the afternoon with slow storm motions leading
to locally heavy rainfall and perhaps isolated urban flooding.
WPC has a marginal risk for the day 1 ERO and the HWO mentions
localized flooding as a possibility from slow moving
showers/storms and heavy downpours. Pops will be lower to the
E/Se where the moisture from the coastal low stays mainly
offshore. Highs today will generally range from 82-87.
Showers/and isolated tstms generally wind down this evening but
it will stay mostly cloudy. Lows generally in the upper 60s to
lower 70s. Pops increase near the coast between 06-12Z Fri AM as
deeper moisture from the coastal low moves in from the SE.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 410 AM EDT Thursday...
Clouds linger through Fri as the aforementioned shortwave
lingers over the local area and the coastal low approaches from
the SSE. Additional showers (perhaps a low-end chance of a storm
or two in the afternoon) are possible Fri as the sfc low
(possibly a tropical depression by this point per NHC) passes
by offshore of the northern NC/southern VA coast. While this
could technically be tropical, the stronger winds would remain
on the E side of the system so impacts other than increased
seas and rip currents are minimal for the local area. NE winds
at the coast will be on the order of 20-25 mph at most. Have the
greatest chance for showers along and east of I-95 (40-50%
PoPs). A few degrees cooler for high Fri due to cloud cover with
highs generally in the upper 70s to low 80s. Lows Fri night in
the mid to upper 60s to around 70F.
The ridge remains offshore/off the SE coast this weekend with models
continuing to show a weak coastal low making the northeast turn away
from the local area and moving out to sea through the weekend.
However, cloud cover likely lingers into Sat given N/NNE flow and
the shortwave trough lingering near the coast. However, expect
breaks in the clouds by Sat afternoon/evening, particularly in the
NE portions of the FA. In addition, a few showers/storms will again
be possible Sat afternoon mainly in the Piedmont. Highs Sat in
the lower to mid 80s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 355 AM EDT Thursday...
The medium range period will be dominated by a strong ridge
aloft Sun through Tue night, a bit of an omega block in between
an upper low downstream off the Canadian maritimes and an
upstream trough moving through Canada and the northern Plains.
The ridge is forecast to breaks down Wed-Thu as the upstream
continues E to the Great Lakes. The models are often too fast
at breaking down a pattern like this so will not be going as
high with precip w/ the next front late in the period. In
general, expect a dry pattern as sfc high pressure will become
anchored from off the coast of southern New England to the
northern mid- Atlc. Skies will avg out partly to mostly sunny
(with potentially a bit more aftn cloud cover in the Piedmont
Mon- Tue and all areas Wed). Temperatures will be near to
slightly above avg with highs mainly in the low to mid 80s and
lows in the upper 50s to mid 60s. Will have a 20% PoP in the
forecast by wed aftn and beyond as the sfc high retreats farther
offshore and moisture increases a bit.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 150 PM EDT Thursday...
Primarily VFR/MVFR CIGs continue through the afternoon with SCT
storms possible, especially near SBY/RIC and the VA Piedmont
into western Dorchester county, MD. Additional showers/storms
will be possible near the coast through the day. Showers/storms
taper off to a few light showers near the coast overnight before
a second round of convection develops near the coast and moves
inland Fri morning into Fri afternoon. Isolated thunder will
also be possible with this round. VFR/MVFR CIGs continue into
the evening before dropping to MVFR/IFR this evening into Fri
morning. Patchy fog with MVFR VIS will also be possible late
tonight/early Fri morning, but given winds remain 5-10 kt,
don't expect widespread coverage in fog. CIGs improve from IFR
to MVFR by late Fri morning. Winds are generally ENE 5-10 kt
this afternoon, becoming NE late tonight into Fri morning. Winds
may gust to 20 kt near the coast Fri afternoon.
Outlook...
Showers/storms taper off Fri evening. With sfc low pressure
passing by off the coast, NE winds will be stronger with 15-20kt
possible at ORF and ~15kt at ECG/PHF. Some low clouds will
linger Fri night into Sat morning with flight restrictions
possible. Mainly dry/VFR Sat aftn through early next week,
although isolated showers/storms will be possible in the SW
Piedmont Sat afternoon.
&&
.MARINE...
As of 925 PM EDT Wednesday...
The National Hurricane Center continues to give a tropical
disturbance northeast of the Bahamas a 70% chance of becoming a
tropical depression or storm over the next 2 days. Model guidance
has the center of the tropical low pressure system farther east than
previous runs. However, most guidance shows an expanding wind field
as it tracks northeast and farther away from our coastline. The low
pressure will make its closest approach tonight into Friday morning.
SCAs are now in effect for all Atlantic Ocean coastal waters through
the weekend as seas quickly increase later on this evening and into
tonight. Winds will also be increasing to NE ~20 kt with gusts up to
25 kt tonight into Friday afternoon. SCAs are also in effect tonight
into Friday evening for the southern portions of the Chesapeake Bay,
lower James River, and Currituck Sound. Northeasterly to northerly
winds will increase tonight into Friday to 15-20 kt with gusts up to
25 kt. As the low pressure move farther into the Atlantic Ocean
Friday evening, winds will become N 10-15 Friday night, then
continue to decrease into Saturday.
High pressure will become centered over the Northeast U.S. this
weekend and into early next week with winds NE/E 10-15 kt. Seas will
come down this weekend but remain 3-4 ft into next week.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 1 AM to 7 PM EDT Friday for ANZ632-
634.
Small Craft Advisory from 4 AM to 10 PM EDT Friday for ANZ633.
Small Craft Advisory from 4 AM to 7 PM EDT Friday for ANZ638.
Small Craft Advisory from 10 PM this evening to 8 AM EDT
Saturday for ANZ650-652-654-656-658.
&&
SYNOPSIS...LKB
NEAR TERM...LKB/RMM
SHORT TERM...LKB/RMM
LONG TERM...LKB/RMM
AVIATION...LKB/RMM
MARINE...AJZ/CPHazardous weather outlook, Sep 16, 3:33 AM EST, 11 hours before
Hazardous Weather Outlook
National Weather Service Wakefield VA
433 AM EDT Thu Sep 16 2021
MDZ023-024-NCZ012>017-030>032-VAZ065-066-079-084-086>090-092-093-
095>097-523>525-170845-
Somerset-Inland Worcester-Northampton-Hertford-Gates-Pasquotank-
Camden-Western Currituck-Bertie-Chowan-Perquimans-Mecklenburg-
Lunenburg-Brunswick-Gloucester-Mathews-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-York-Newport News-Hampton/Poquoson-
433 AM EDT Thu Sep 16 2021
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-VAZ098-170845-
Eastern Currituck-Virginia Beach-
433 AM EDT Thu Sep 16 2021
...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
MODERATE RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The rip current risk is expected to increase by Friday as a coastal
low pressure system moves north up the coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ099-100-170845-
Maryland Beaches-Accomack-Northampton-
433 AM EDT Thu Sep 16 2021
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The rip current risk is expected to increase by Friday as a coastal
low pressure system moves north up the coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021-022-VAZ048-060>062-064-067>069-075>078-080>083-085-509>522-
170845-
Dorchester-Wicomico-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Dinwiddie-Prince George-Charles City-
New Kent-Middlesex-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
433 AM EDT Thu Sep 16 2021
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia and south central Virginia.
.DAY ONE...Today and tonight.
Scattered showers and thunderstorms will bring heavy downpours and
the potential for localized flooding today, primarily during the
afternoon hours.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LKB
In the hours before
Special weather statement, Sep 16, 12:35 PM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
135 PM EDT Thu Sep 16 2021
VAZ517-519-161800-
Western King and Queen VA-Western King William VA-
135 PM EDT Thu Sep 16 2021
...A strong thunderstorm will impact portions of northwestern King
and Queen County through 200 PM EDT...
At 135 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saint Stephens Church. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint Stephens Church, Biscoe and Indian Neck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees,
and blowing around trash cans, potted plants, lawn furniture, and
other light outdoor objects.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3791 7702 3789 7703 3789 7702 3787 7704
3786 7702 3784 7701 3783 7699 3784 7698
3783 7696 3780 7694 3773 7705 3782 7718
3792 7703
TIME...MOT...LOC 1735Z 145DEG 2KT 3780 7704
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ButnerSpecial weather statement, Sep 16, 1:29 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
229 PM EDT Thu Sep 16 2021
VAZ064-517-519-161900-
Western King and Queen VA-Western King William VA-Caroline VA-
229 PM EDT Thu Sep 16 2021
...A strong thunderstorm will impact portions of northwestern King
and Queen, southeastern Caroline and northwestern King William
Counties through 300 PM EDT...
At 228 PM EDT, Doppler radar was tracking a strong thunderstorm near
Beulahville, or 10 miles northwest of Saint Stephens Church, moving
northwest at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newtown, Sparta, Gether, Salvia and Duane Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3793 7709 3784 7720 3791 7737 3804 7722
TIME...MOT...LOC 1828Z 126DEG 5KT 3791 7721
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ButnerSpecial weather statement, Sep 16, 1:49 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Wakefield VA
249 PM EDT Thu Sep 16 2021
VAZ515-516-161915-
Western Henrico (Including the City of Richmond) VA-
Eastern Henrico VA-
249 PM EDT Thu Sep 16 2021
...A strong thunderstorm will impact portions of northwestern Henrico
County and the City of Richmond through 315 PM EDT...
At 249 PM EDT, Doppler radar was tracking a strong thunderstorm over
Virginia Union University, moving northeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Minor damage to outdoor objects is possible.
Locations impacted include...
Richmond, Downtown Richmond, Virginia Union University, Virginia
Commonwealth University, Tuckahoe, University Of Richmond, Bon Air,
Laurel, Lakeside, Glen Allen, East Highland Park, Longdale, Solomons
Store, Chamberlayne, Greendale, Roslyn Hills and Dumbarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3769 7754 3766 7743 3763 7742 3762 7741
3761 7741 3759 7738 3749 7746 3752 7753
3753 7753 3753 7755 3754 7755 3755 7757
3756 7761
TIME...MOT...LOC 1849Z 225DEG 6KT 3758 7750
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EIFlash Flood, Richmond (C)
- When
- September 16, 2:33 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, 0.88 mi SW of Richmond to 0.41 mi SSW of Richmond
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 37.540, -77.460
Vehicle was stuck in high water at the intersection of Cumberland and North Harrison Streets.
Flash Flood, Richmond (C)
- When
- September 16, 2:45 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, 42.55 mi WSW of Wellford to 0.55 mi NE of Richmond
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 37.580, -77.450
High water on Chamberlayne Avenue in the city of Richmond.
Flash Flood, Richmond (C)
- When
- September 16, 2:47 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, 2.07 mi S of Richmond to 1.79 mi S of Richmond
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.520, -77.450
Vehicle was stranded in high water.
Flash Flood, Richmond (C)
- When
- September 16, 2:51 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, Richmond to 0.26 mi N of Richmond
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.550, -77.450
Water was flooding buildings at the intersection of Grace Street and Harrison Street.
Flash Flood, Richmond (C)
- When
- September 16, 2:55 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, 0.55 mi E of Richmond to 0.54 mi E of Richmond
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.550, -77.440
Interstate 95 was closed due to high water on the roadway.
Heavy Rain, Richmond (C)
- When
- September 16, 3:00 PM EST
- Where
- Richmond (C) County, 2.14 mi SSW of Richmond
- Reported by
- CoCoRaHS
- Coordinates
- 37.520, -77.460
Rainfall total of 2.54 inches fell in approximately one hour.
Flash Flood, Richmond (C)
- When
- September 16, 3:06 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, Richmond to 0.17 mi S of Richmond
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.550, -77.450
Significant street flooding was reported along West Grace Street near Virginia Commonwealth University Campus.
Flash Flood, Richmond (C)
- When
- September 16, 3:12 PM EST to 4:45 PM EST
- Where
- Richmond (C) County, 0.88 mi SW of Richmond to 0.54 mi SSW of Richmond
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 37.540, -77.460
Water rescue was reported on the Downtown Expressway near Harrison Street.
Flash Flood, Henrico
- When
- September 16, 3:27 PM EST to 4:45 PM EST
- Where
- Henrico County, Montrose to 0.31 mi ESE of Montrose
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.520, -77.380
High water was reported at Williamsburg Road and Charles City Road.
Heavy Rain, Richmond (C)
- When
- September 16, 3:30 PM EST
- Where
- Richmond (C) County, 0.55 mi W of Richmond
- Reported by
- Public
- Coordinates
- 37.550, -77.460
Rainfall total of 3.27 inches was reported.
Heavy Rain, Richmond (C)
- When
- September 16, 3:32 PM EST
- Where
- Richmond (C) County, Richmond
- Reported by
- Public
- Coordinates
- 37.550, -77.450
Rainfall total of 3.17 inches was reported.
Heavy Rain, Henrico
- When
- September 16, 4:20 PM EST
- Where
- Henrico County, Quioccasin
- Reported by
- Mesonet
- Coordinates
- 37.600, -77.580
Rainfall total of 2.33 inches was reported Most of the rain fell in a one hour period.
Heavy Rain, Richmond (C)
- When
- September 17, 6:00 AM EST
- Where
- Richmond (C) County, 43.89 mi WSW of Wellford
- Reported by
- CoCoRaHS
- Coordinates
- 37.530, -77.440
Rainfall total of 2.45 inches was reported. Rainfall total was from Thursday afternoon, September 16.
Heavy Rain, Richmond (C)
- When
- September 17, 6:00 AM EST
- Where
- Richmond (C) County, 44.19 mi WSW of Wellford
- Reported by
- CoCoRaHS
- Coordinates
- 37.560, -77.470
Rainfall total of 3.56 inches was reported. The rain fell in a 2 hour period from 3 PM to 5 PM Thursday afternoon, September 16.
Heavy Rain, Richmond (C)
- When
- September 17, 6:00 AM EST
- Where
- Richmond (C) County, 42.22 mi WSW of Wellford
- Reported by
- CoCoRaHS
- Coordinates
- 37.590, -77.450
Rainfall total of 2.45 inches was reported. Rainfall total fell Thursday afternoon, September 16.
Heavy Rain, Richmond (C)
- When
- September 17, 7:00 AM EST
- Where
- Richmond (C) County, 44.19 mi WSW of Wellford
- Reported by
- CoCoRaHS
- Coordinates
- 37.560, -77.470
Rainfall total of 3.40 inches was reported. Rainfall total fell Thursday afternoon, September 16.
Heavy Rain, Richmond (C)
- When
- September 17, 7:00 AM EST
- Where
- Richmond (C) County, 45.18 mi WSW of Wellford
- Reported by
- CoCoRaHS
- Coordinates
- 37.520, -77.460
Rainfall total of 2.65 inches was reported. Rainfall total was from Thursday afternoon, September 16.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in South Dakota, September 16, 2021$565,000 · 1.25 in hail · 22 events
- Damaging Winds in Iowa, September 16 to 17, 2021$450,000 · 70 kt wind · 11 events
- Damaging Winds in Minnesota, September 16 to 17, 2021$86,000 · 70 kt wind · 10 events
- Hail and Damaging Winds in Minnesota, September 16, 2021$50,000 · 3 in hail · 20 events
- Flash Flooding and Flooding in Virginia, September 16, 202116 events
- Hail and Damaging Wind in Minnesota, September 16, 2021$4,000 · 2.5 in hail · 11 events
- Flooding in Maryland, September 16, 20216 events
- Hail and Damaging Winds in Nebraska, September 16, 20211.25 in hail · 6 events
- Damaging Winds and Lightning Strike in Massachusetts, September 16, 2021$8,000 · 50 kt wind · 4 events
- Flooding in District of Columbia, September 16, 20212 events
- Hail in South Dakota, September 16, 20211 in hail · 2 events
- Flood in Florida, September 16, 20211 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 987205, 987217, 987221, 987227, 987231, 987281, 987236, 987240, 987243, 987283, 987285, 987287, 987293, 987296, 987303, 987304, 987305.